# SDR SWIA2021083160632

- Difficulty date: August 16, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR 89 RH SIDE SPLICE HAS AREA OF CORROSION AS MARKED     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED AFT WET AREA FR 89 RH SIDE SPLICE REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, AND 51-23-06.
